MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP MOD REV FEM CEM R STD; LCS REVISION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMP MOD REV FEM CEM R STD; LCS REVISION : KNEE FEMORAL
Model Number 1294-41-040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femur implant condyle broke.Revision is planned for (b)(6) 2021.Doi: (b)(6) 2009.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the complaint can be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP MOD REV FEM CEM R STD
Common Device Name
LCS REVISION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12302471
Report Number1818910-2021-17536
Device Sequence Number14404750
Product Code NJL
UDI-Device Identifier10603295026099
UDI-Public10603295026099
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number1294-41-040
Device Catalogue Number129441040
Device Lot Number2568756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM DSTL AUG 10MM STD RT; LCS COM POST AUG 10MM STD; LCS COMP MOD REV FEM CEM R STD; LCS COMP RP INSERT STD 20MM; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; P.F.C.* FLUT TIB ROD 75X14MM; P.F.C.* FLUT TIB ROD 75X18MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; LCS COM DSTL AUG 10MM STD RT; LCS COM POST AUG 10MM STD; LCS COMP MOD REV FEM CEM R STD; LCS COMP RP INSERT STD 20MM; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; P.F.C.* FLUT TIB ROD 75X14MM; P.F.C.* FLUT TIB ROD 75X18MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G